# SDR GTIA2025033138830

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 15,566 hours, 6,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD  F/A  FLASHLIGHT  INOP.-REPLACED  F/A  FLASHLGHT  REF  CMM  25-60-13.  NO DEFECTS  NOTED.
